Alert archive / Puerto Rico / Areal Flood Advisories in 2018
Areal Flood Advisory 310, NWS JSJ
NWS JSJ issued this areal flood advisory at Sep 14, 2018, 1:01 PM CDT. It was in force for 61 min.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2018, 1:01 PM CDT (18:01 UTC)
- Expired
- Sep 14, 2018, 2:02 PM CDT
- In force
- 61 min
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
The radar
The San Juan radar (TJUA), 72 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
806
WGCA82 TJSJ 141801
FLSSJU
Flood Advisory
National Weather Service San Juan PR
201 PM AST FRI SEP 14 2018
PRC001-013-027-065-081-141-142000-
/O.NEW.TJSJ.FA.Y.0310.180914T1801Z-180914T2000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lares PR-Camuy PR-Arecibo PR-Hatillo PR-Utuado PR-Adjuntas PR-
201 PM AST FRI SEP 14 2018
The National Weather Service in San Juan has issued a
* Urban and Small Stream Flood Advisory for...
Lares Municipality in Puerto Rico...
Camuy Municipality in Puerto Rico...
Arecibo Municipality in Puerto Rico...
Hatillo Municipality in Puerto Rico...
Utuado Municipality in Puerto Rico...
Adjuntas Municipality in Puerto Rico...
* Until 400 PM AST
* At 159 PM AST, Heavy rainfall will continue to affect Arecibo,
Utuado and Adjuntas moving westward into Lares, Hatillo and
Camuy. These showers and thunderstorms will result in urban
flooding and rises along small streams and creeks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 1849 6659 1825 6662 1818 6665 1816 6665
1815 6667 1814 6667 1813 6675 1817 6681
1820 6690 1836 6689 1848 6690 1849 6678
1847 6674 1847 6670 1849 6667 1850 6662
$$
oms1 follow-up statement
433
WGCA82 TJSJ 141902
FLSSJU
Flood Advisory
National Weather Service San Juan PR
302 PM AST FRI SEP 14 2018
PRC001-013-027-065-081-141-141911-
/O.CAN.TJSJ.FA.Y.0310.000000T0000Z-180914T2000Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lares PR-Camuy PR-Arecibo PR-Hatillo PR-Utuado PR-Adjuntas PR-
302 PM AST FRI SEP 14 2018
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
LARES...CAMUY...ARECIBO...HATILLO...UTUADO AND ADJUNTAS
MUNICIPALITIES...
The heavy rainfall has ended, however, please continue to heed any
ponding of water in low lying areas. Additional periods of showers
and thunderstorms are possible.
LAT...LON 1849 6659 1825 6662 1818 6665 1816 6665
1815 6667 1814 6667 1813 6675 1817 6681
1820 6690 1836 6689 1848 6690 1849 6678
1847 6674 1847 6670 1849 6667 1850 6662
$$
omsWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood advisory went out at Sep 14, 10:36 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 14, 10:36 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Juan PR
1136 AM AST Fri Sep 14 2018
.UPDATE...The first major rain band moved through this morning
from 8 top 10 AM AST. A second rain band has just moved through
Saint Croix and will be moving through the northern Virgin Islands
and the southeastern half of Puerto Rico in the next several
hours. The latest sounding at 14/12Z showed a significant
inversion from 15-17 kft and mostly dry air above that, so
convection is limited. Thunderstorms have been very isolated but
many lighting strikes are still being observed south of the
forecast area associated close to the core of tropical depression
Isaac. satellite imagery currently shows twin towers of strong
convection around Isaac, the closest being about 60 nm south of
our forecast area's southern boundary at 17 degrees north and 120
nm due south of Ponce. Isaac is moving west at 16 mph with maximum
sustained winds of 35 mph according to the National Hurricane
Center and should be beyond the western boundary of our forecast
area later this afternoon. Winds have already begun to turn
southeast over Saint Croix and will do so later this afternoon in
Puerto Rico. Rain amounts so far this morning have been modest,
with less than one inch over Puerto Rico, and less than 1.5 inches
just south of the western tip of Saint Croix. Winds have been
gusty with gusts over 34 mph recorded in a number of places,
including the near shore buoy 41053 and at the airport in San
Juan. Periods of heavy rainfall will continue for the next
several days so the flash flood watch will be extended until
Saturday morning and may need to be extended to a later time after
that should guidance continue with high estimated quantities.
&&
.AVIATION...As below with mtn obscurations, CIGS may be briefly
IFR, and VSBYS as low as 1 mile in +SHRA. Maximum winds ENE 35 kt
btwn FL460-540. Although they are expected to diminish later
tonight winds are also ENE arnd 30 kt btwn FL030-160.
&&
.MARINE...Seas have been seen as high as 14 feet last night at
buoy 41043 just north of our outer waters, it is coming down
through 9 feet at this time. Seas at the Saint John buoy are
still near 7 feet. Seas near Ponce were rising through 6 feet.
Seas are expected to subside later today in most areas except the
southwest portion of our local waters. Small craft advisories
should still all be down by dawn Sunday.
&&
.PREV DISCUSSION... /issued 511 AM AST Fri Sep 14 2018/
SYNOPSIS...Recently downgraded Tropical Depression Isaac continued
westward across the the eastern Caribbean spreading rainbands with
isolated thunderstorms, heavy showers and squalls with gusty winds
across the forecast area. Isaac will continue to move south of the
region today through Saturday. The strong local winds and gusty conditions
are expected to gradually decrease by Saturday while becoming more southeasterly
over the rest of the weekend. The moist southeasterly flow is expected
to persist into early next week as fair amounts of tropical moisture
will trail Isaac and be lifted across the region. The potential for
periods of locally heavy rains across portions of the islands will
therefore persist at least through Saturday. As a result, there is
high potential for flash flooding as well as urban and small stream
flooding across parts of Puerto Rico and the U.S. Virgin today and
at least until Saturday. An overall wet weather pattern is expected
at least until mid week next week.
SHORT TERM...Today through Sunday...
Downgraded Tropical Depression Isaac, currently south of the U.S. Virgin
Islands continues to move west across the Caribbean. The outer bands
of Isaac will continue to affect the local area through the day, bringing
gusty winds up to around 35 mph and moderate to heavy rain with a few
thunderstorms. The areas with the highest rainfall accumulations are
expected to be across the eastern half of Puerto Rico with particular
emphasis in the southeastern sections, where 2 to 4 inches are possible
with isolated higher amounts. The USVI will experience brief moments
of heavy rain and rainfall totals of 1 to 2 inches are expected. Given
the increase in cloudiness expected today, the max temps are expected
to be in the mid 80s across the lower elevations and in the upper 70s
to low 80s across the higher elevations. A flash flood watch remains
in effect until this evening for the eastern half of PR and the south
central municipalities. However, latest high resolution model guidance
suggests that the moderate to heavy rainfall could persist into the
evening hours for the eastern and northeastern sections of PR. Bottom
line is that even though Isaac is south of the local islands, periods
of moderate to heavy rain with a few thunderstorms and strong gusty
winds are expected today across the local waters, USVI and Puerto
Rico.
On Saturday, moisture will linger across the local area, causing showers
and thunderstorms which will affect the local islands. With the prevailing
southerly wind flow expected, the areas with the highest chance of rain
is expected to be across the south and southeast sections of PR as
well as the northwestern and north central sections and portions of
the USVI. Then on Sunday, some moisture will combine with local effects
to cause afternoon showers and thunderstorms across the northwestern
and north central sections of PR. Friday through Sunday are expected
to be fairly wet.
LONG TERM...Monday through Friday...
Surface high pressure ridge will extend into the northeast Caribbean
Monday through Tuesday allowing a return of a more easterly wind flow
across the region. Isolated to scattered showers and isolated thunderstorms
will remain possible through Tuesday, mainly over central and western
Puerto Rico during the afternoons. The high is forecast to build north
and east of the region through at least mid week while increasing the
easterly trade winds. Another tropical wave is forecast to approach
and move across the area late Tuesday through Wednesday bringing additional
moisture and instability to the region. This along with the proximity
of a Tutt low will make conditions favorable for enhanced afternoon
convection at least Wednesday through Thursday. Drier conditions and
decreasing precipitable water and moisture content across the region
is forecast for Friday. By then the Tutt is to shift north and west
of the region supporting stable conditions aloft with lesser daytime
convection expected.
AVIATION...Gusty winds and showery conditions with VRB cigs going
back and forth between VFR and MVFR expected for most of the day.
Gusts up to 35 knots are expect with lines of showers associated
with rain bands from Isaac. Also, as these showers move across
area terminals, expect visibilities to drop 3SM-4SM and even less
depending on the intensity of the passing showers. Northeasterly
winds will remain through early this afternoon and then shift to
the southeast as Isaac continues to move westward.
MARINE UPDATE...Marine conditions continued to deteriorate
overnight across the local waters especially over the Caribbean
waters and the Anegada passage, as Tropical Depression Isaac
continued to cross the Eastern Caribbean and move south of the
local islands. Recent observations and surrounding buoys suggested
sustained winds between 15-20 kts with occasional gusts between
30 to 35 kts across the regional waters. Seas were ranging between
8-12 feet occasionally higher across the local waters and
passages and are expected to continue today. Isolated
thunderstorms with heavy showers accompanying rainbands and
occasional squalls are expected to continue over the local waters
creating hazardous marine conditions during the rest of today
through at least Saturday. Small craft advisories continue for
most of the local waters.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 87 77 89 78 / 100 70 40 40
STT 89 79 88 79 / 100 70 50 60
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through late tonight for Northeast-Ponce
and Vicinity-Southeast-Southwest.
Flash Flood Watch until 8 PM AST this evening for Central
Interior-Eastern Interior-Northeast-Ponce and Vicinity-San
Juan and Vicinity-Southeast.
High Surf Advisory until 6 PM AST this evening for Central
Interior-Northeast-Southeast-Vieques.
High Rip Current Risk through Saturday afternoon for Culebra-
North Central-Northwest-San Juan and Vicinity-Vieques.
High Rip Current Risk from Saturday morning through Saturday
afternoon for Western Interior.
VI...High Rip Current Risk through late tonight for St.Thomas...St.
John...and Adjacent Islands.
High Surf Advisory until 6 PM AST this evening for St Croix.
High Rip Current Risk through Saturday afternoon for St Croix.
AM...Small Craft Advisory until 2 PM AST Saturday for Caribbean
Waters of Puerto Rico from 10 NM to 17N-Coastal Waters of
Northern USVI and Culebra out 10 NM-Coastal Waters of
Southern USVI Vieques and Eastern Puerto Rico out 10 NM-
Mona Passage Southward to 17N.
Small Craft Advisory until 2 AM AST Saturday for Coastal Waters
OF Northwestern Puerto Rico out 10 NM-Coastal Waters of
Southern Puerto Rico out 10 NM.
Small Craft Advisory until 2 AM AST Sunday for Anegada Passage
Southward to 17N-Atlantic Waters of Puerto Rico and USVI
from 10 NM to 19.5N-Coastal Waters of Northern Puerto Rico
out 10 NM.
&&
SHORT TERM...DS
LONG TERM....WSHazardous weather outlook, Sep 14, 4:51 AM CDT, 8 hours 10 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia San Juan PR 537 AM AST viernes 14 de septiembre de 2018 AMZ710>745-PRZ001>013-150945- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central- Interior Central-Ponce y Vecindad-Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 537 AM AST viernes 14 de septiembre de 2018 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...hoy y esta noche .Tronadas...Existe la posibilidad de tronadas con fuertes lluvias y vientos en rafagas breves esta tarde sobre la mayor parte de Puerto Rico. .Inundaciones...Lluvias fuertes resultaran en inundaciones urbanas y de riachuelos, crecidas rapidas a lo largo de rios y deslizamientos de lodo cerca de terreno empinado a traves de la mayoria de las islas. Inundaciones repentinas aun son posibles hasta hoy al anochecer. Por esta razon, una Vigilancia de inundaciones repentinas esta en efecto para la mitad este de Puerto Rico. .Vientos...Se esperan vientos sostenidos en exceso de 20 mph con rafagas hasta 35 mph a traves de la mayor parte de las aguas locales y aguas costeras. .Olas...Se espera oleaje picado y peligroso de hasta 12 pies con oleaje ocasional hasta 14 pies a traves de la mayor parte de las aguas locales. .Corrientes marinas...Existe un riesgo alto de corrientes marinas para la mayoria de las playas en Puerto Rico, incluyendo Vieques y Culebra. .Dias dos a siete...sabado a jueves Humedad persistente de la Depresion Tropical Isaac permanecera a traves del area de pronostico durante el fin de semana. La proxima onda tropical se movera a traves de la region tarde el martes hasta miercoles. Por lo tanto, se espera actividad de aguaceros y tronadas durante el periodo de pronostico. Riesgo de moderado a alto de corrientes marinas continuara para la mayor parte de las aguas locales hasta por lo menos sabado. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores, sin embargo, se les exhorta a los observadores individuales a reportar fuertes vientos, inundaciones y corrientes marinas al Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-150945- San Tomas, San John e Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 537 AM AST viernes 14 de septiembre de 2018 Esta perspectiva sobre las condiciones del tiempo peligrosas es para las Islas Virgenes Americanas y las aguas costeras adyacentes. .Dia Uno..hoy y esta noche .Tronadas...Existe probabilidad de tronadas con lluvia y rafagas de vientos esta tarde a traves de la mayor parte de la isla. .Inundaciones...Lluvias fuertes pudieran resultar en acumulacion de agua en carreteras y en areas de drenaje pobre. .Vientos...Se esperan vientos sostenidos en exceso de 20 mph con rafagas hasta 35 mph a traves de la mayor parte de las aguas locales y aguas costeras. .Olas...Se espera oleaje picado y peligroso de hasta 12 pies con oleaje ocasional hasta 14 pies a traves de la mayor parte de las aguas locales. .Corrientes marinas...Existe un riesgo de moderado a alto de corrientes marinas para la mayoria de las playas en las Islas Virgenes estadounidenses. .Dias dos a siete...sabado a jueves Humedad persistente de la Depresion Tropical Isaac permanecera a traves del area de pronostico durante el fin de semana. La proxima onda tropical se movera a traves de la region tarde el martes hasta miercoles. Por lo tanto, se espera actividad de aguaceros y tronadas durante el periodo de pronostico. Riesgo de moderado a alto de corrientes marinas continuara para la mayor parte de las aguas locales hasta por lo menos sabado. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion amplia de observadores.
In the hours before
Special weather statement, Sep 14, 11:40 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service San Juan PR
1240 PM AST FRI SEP 14 2018
PRZ005-008-010-141730-
Northwest-North Central-Mayaguez and Vicinity-
1240 PM AST FRI SEP 14 2018
...A STRONG THUNDERSTORM WILL AFFECT LARES...FLORIDA...SAN
SEBASTIAN...ARECIBO...ISABELA...MOCA...QUEBRADILLAS...ANASCO...
CAMUY...BARCELONETA...RINCON...CIALES...HATILLO...UTUADO...AGUADA...
MANATI AND AGUADILLA MUNICIPALITIES...
At 1238 PM AST, a strong thunderstorm was located along the
coastline from Isabela to Manati. This storm is producing winds in
excess of 30 mph.
Locations impacted include...
Arecibo, Aguada, Rincon, Moca, Quebradillas, Florida, Manati,
Barceloneta, Aguadilla, Camuy, Isabela, Hatillo, Pajonal, Aceitunas,
Caban, La Alianza, Rafael Capo, Bajadero, Imbery and La Luisa.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 1847 6674 1850 6663 1847 6647 1838 6645
1833 6661 1832 6672 1835 6674 1832 6682
1834 6683 1839 6693 1838 6695 1839 6702
1835 6705 1832 6704 1830 6724 1836 6727
1841 6717 1843 6715 1849 6717 1851 6711
TIME...MOT...LOC 1638Z 088DEG 0KT 1843 6696
CAMSpecial weather statement, Sep 14, 11:47 AM CDT, 1 hour 14 minutes before
Comunicado Especial de las Condiciones del Tiempo Servicio Nacional de Meteorologia San Juan PR 1240 PM AST viernes 14 de septiembre de 2018 PRZ005-008-010-141730- Noroeste-Norte Central-Mayaguez y Vecindad- 1240 PM AST viernes 14 de septiembre de 2018 ...UNA TRONADA FUERTE AFECTARA LARES...FLORIDA...SAN SEBASTIAN...ARECIBO...ISABELA...MOCA...QUEBRADILLAS...ANASCO... CAMUY...BARCELONETA...RINCON...CIALES...HATILLO...UTUADO...AGUADA... MANATI Y AGUADILLA.... A las 12:38 PM AST, una tronada fuerte estaba localizada a lo largo de la costa de Isabela y Manati. La tronada esta produciendo vientos en exceso de 30 mph. Lugares impactados incluyen... Arecibo, Aguada, Rincon, Moca, Quebradillas, Florida, Manati, Barceloneta, Aguadilla, Camuy, Isabela, Hatillo, Pajonal, Aceitunas, Caban, La Alianza, Rafael Capo, Bajadero, Imbery y La Luisa. Lluvia torrencial tambien esta ocurriendo con esta tronada, y pudiera causar inundaciones localizadas. No conduzca su vehiculo a traves de carreteras inundadas. CAM/ERG
Special weather statement, Sep 14, 11:48 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service San Juan PR
1248 PM AST FRI SEP 14 2018
PRZ001>004-006-007-011-141815-
San Juan and Vicinity-Central Interior-Northeast-Southwest-Ponce and
Vicinity-Eastern Interior-Southeast-
1248 PM AST FRI SEP 14 2018
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT MOST OF PUERTO
RICO THIS AFTERNOON...
At 1235 PM AST, radar indicated strong thunderstorms are moving
inland across portions of the east, southeast and south central
Puerto Rico. These storms will spread over the western half of
the island later this afternoon.
As a result...periods of heavy rainfall and strong gusty winds in
excess of 40 mph are likely with these storms.
Additional thunderstorms will move inland as Tropical Depression
Issac continues to move westward well south of the local area.
LAT...LON 1843 6611 1846 6611 1838 6562 1826 6560
1825 6559 1819 6573 1801 6583 1793 6625
1792 6624 1799 6646 1798 6675 1797 6675
1801 6677 1796 6686 1809 6692 1813 6668
1831 6657 1833 6661 1833 6628 1848 6619
TIME...MOT...LOC 1641Z 117DEG 11KT 1791 6575 1783 6597 1763 6610
ERSpecial weather statement, Sep 14, 11:49 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service San Juan PR
1249 PM AST FRI SEP 14 2018
PRZ012-141715-
Culebra-
1249 PM AST FRI SEP 14 2018
...A STRONG THUNDERSTORM WILL BRING GUSTY WINDS ACROSS CULEBRA...
At 1248 PM AST, a strong thunderstorm was located over Culebra. The
storm is moving northward. Winds in excess of 30 mph are possible
with this storm.
Locations impacted include...
Culebra.
LAT...LON 1832 6531 1834 6531 1833 6526 1834 6526
1834 6525 1832 6526 1832 6525 1834 6523
1832 6524 1832 6522 1831 6526 1828 6529
1830 6530 1830 6531 1831 6533
TIME...MOT...LOC 1648Z 180DEG 0KT 1831 6530
CAMSpecial weather statement, Sep 14, 11:58 AM CDT, 1 hour 3 minutes before
Comunicado Especial de las Condiciones del Tiempo Servicio Nacional de Meteorologia San Juan PR 1249 PM AST viernes 14 de septiembre de 2018 PRZ012-141715- Culebra- 1249 PM AST viernes 14 de septiembre de 2018 ...UNA TRONADA FUERTE RESULTARA EN RAFAGAS DE VIENTOS A TRAVES DE CULEBRA... A las 12:48 PM AST, una tronada fuerte estaba localizada sobre Culebra. La tronada esta produciendo vientos en exceso de 30 mph. Lluvia torrencial tambien esta ocurriendo con esta tronada, y pudiera causar inundaciones localizadas. No conduzca su vehiculo a traves de carreteras inundadas. CAM/RVT
Special weather statement, Sep 14, 11:59 AM CDT, 1 hour 2 minutes before
Comunicado Especial de las Condiciones del Tiempo Servicio Nacional de Meteorologia San Juan PR 1248 PM AST viernes 14 de septiembre de 2018 PRZ001>004-006-007-011-141815- San Juan y Vecindad-Centro Interior-Noreste-Suroeste-Ponce y Vecindad-Este Interior-Sureste- 1248 PM AST viernes 14 de septiembre de 2018 ...TRONADAS FUERTES CONTINUARAN AFECTANDO LA MAYORIA DE PUERTO RICO ESTA TARDE... A las 12:35 PM AST, el radar indicio tronadas fuerets moviendose tierra adentro a traves de partes del este, sureste y sur central de Puerto Rico. Estas tronadas se extenderan sobre la mitad oeste de Puerto Rico avanzanda la tarde. Como resultado...periodos de lluvia fuerte y vientos en rafaga en exceso de 40 mph son probables con estas tronadas. Tronadas adicionales se moveran sobre tierra a medida que la Depresion Tropical Isaac continue moviendose hacia el oeste bien al sur del area local. ER/ERG
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:03 AM CDT | Special Weather Statement | JSJ | 72 min | |
| Sep 14, 7:14 AM CDT | Special Weather Statement | JSJ | 61 min | |
| Sep 14, 7:47 AM CDT | Special Marine Warning | JSJ | 58 min | |
| Sep 14, 8:15 AM CDT | Special Marine Warning | JSJ | 30 min | |
| Sep 14, 8:46 AM CDT | Special Marine Warning | JSJ | 59 min | |
| Sep 14, 9:03 AM CDT | Special Weather Statement | JSJ | 87 min | |
| Sep 14, 9:57 AM CDT | Special Marine Warning | JSJ | 48 min | |
| Sep 14, 10:33 AM CDT | Special Marine Warning | JSJ | 42 min | |
| Sep 14, 10:42 AM CDT | Special Marine Warning | JSJ | 93 min | |
| Sep 14, 11:22 AM CDT | Special Marine Warning | JSJ | 38 min | |
| Sep 14, 11:40 AM CDT | Special Weather Statement | JSJ | 50 min | |
| Sep 14, 11:48 AM CDT | Special Weather Statement | JSJ | 87 min | |
| Sep 14, 11:49 AM CDT | Special Weather Statement | JSJ | 26 min | |
| Sep 14, 12:10 PM CDT | Areal Flood Advisory | JSJ | 95 min | |
| Sep 14, 12:50 PM CDT | Areal Flood Advisory | JSJ | 62 min | |
| Sep 14, 3:07 PM CDT | Special Marine Warning | JSJ | 53 min | |
| Sep 14, 3:17 PM CDT | Special Weather Statement | JSJ | 58 min | |
| Sep 14, 3:48 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 14, 3:54 PM CDT | Special Marine Warning | JSJ | 51 min | |
| Sep 14, 4:18 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 14, 4:18 PM CDT | Special Weather Statement | JSJ | 27 min | |
| Sep 14, 4:50 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 14, 5:23 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 14, 6:57 PM CDT | Areal Flood Advisory | JSJ | 113 min |
Nearby
Areal Flood Advisories in Puerto Rico, 2018Every areal flood advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.